On a class of bicategories
Doklady Akademii Nauk, Tome 219 (1974) no. 6, pp. 1298-1301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_6_a5,
author = {V. B. Gisin},
title = {On a class of bicategories},
journal = {Doklady Akademii Nauk},
pages = {1298--1301},
year = {1974},
volume = {219},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a5/}
}
V. B. Gisin. On a class of bicategories. Doklady Akademii Nauk, Tome 219 (1974) no. 6, pp. 1298-1301. http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a5/